# SDR DALA1018299207

- Difficulty date: August 3, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 41,093 hours, 21,963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACTION DURING LINE CHECK MX FOUND FIRST CLASS EMERGENCY LIGHTS WITH EXPOSED WIRES AND BROKEN.  MX REPAIRED DAMAGED WIRES AND REPLACED LIGHTS. OPS CHECK OF LIGHTS NOW CHECK GOOD.
